# SDR DL72L960768

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Web
- Condition: Cracked
- Location: Bs 1214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-2 LETTER CHECK, TWO .5 INCH CRACKS IN LT LOWER TORQUE BOX VERTICAL WEB UPPER END, APPROX STA 1214.  REPAIRED PER SRM 53-11-0.
